I've been suffering from palpitations (PVCs and PACs) for a couple of years now and I can't seem to find a way to get rid of them. My magnesium levels are low-normal, 1.7 (range: 1.6-2.5), could this be causing my palpitations? Thank you in advance.
Some folks have reported (anecdotal) relief by supplementing magnesium. One of the tricks is to NOT use magnesium oxide. Mag ox is a very strong bond and difficult even for your gut to break down. Use a chelated form of it, such as magnesium taurate or magnesium glycinate. I recommend the latter (from personal experience).
Magnesium serum isn't accurate as the body will try and keep magnesium levels in the blood in good range at the expense of the cells which could be quite depleted. My magnesium deficiency symptoms show up overnight when I eat sugar and you can bet no lab will show that! I take magnesium chelated with amino acids for better absorption.
you probably just are going through some random PVC episodes. if you have been tested and checked, its probably benign ectopic beats. my magnesium levels are within normal, and I get em all the time. I wish there was a definitive answer or med. PVCs are a real drag. hope things get better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.